# SDR VNAA2019082099902

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK AT RBL 9 HAS CORROSION AT FS559.00+16 AND FS 559.00+48.   REMOVED UNSERVICEABLE FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 559+16 AND 559+48 IAW CRJ200 AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE SEAT TRACK AT FS559+16 TO 559+48, RBL 9 IAW CRJ200 AMM 53-01-11-400-802.
